Menopause symptoms on bcp?
About three years ago, my doctor put me back on bcp to control heavy periods caused by perimenopause. I had some other symptoms, but nothing not manageable. The idea was that I'd go off bcp at 50, and if I didn't have a period we'd know I was in menopause. Over the last 8-10 months, my symptoms have gotten much worse. Hot flashes, night sweats, fatigue, difficulty concentrating, "fuzzy thought." I saw a new gyn yesterday, and she said I shouldn't be experiencing these symptoms if I'm on the pill. I have a history of depression and take Effexor XR 75mg. She said the symptoms are also characteristic of depression or anxiety. I'm not sure about anxiety, but I don't feel depressed! I'm scheduled for an FSH test at the end of my next week of placebo pills. Has anyone else had the experience of increased menopausal symptoms while on the pill, or am I really just crazy? My new doc assured me that "crazy" is not a clinical diagnosis. :) I'll be 50 in five months.